Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 30, NWS Austin/San Antonio, TX

April 18, 2015Blanco County, Gillespie County, Llano County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 18, 2015, 6:10 PM CDT for Blanco County, Gillespie County, Llano County, Texas. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2015, 6:10 PM CDT (23:10 UTC)
Expired
Apr 18, 2015, 7:00 PM CDT
In force
50 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Blanco County, TX, Gillespie County, TX, Llano County, TX

The radar

The Austin/San Antonio radar (KEWX), 100 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 18, 6:14 PM CDTHAIL 11 E Willow City, TXQUARTER SIZED HAIL BEGINNING TO COVER THE GROUND
Apr 18, 7:04 PM CDTHAIL 0.253 Nne Oxford, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 2:13 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 11.2 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2015-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 668 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2015-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
668 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

789 
WUUS54 KEWX 182310
SVREWX
TXC031-171-299-190000-
/O.NEW.KEWX.SV.W.0030.150418T2310Z-150419T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
610 PM CDT SAT APR 18 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL LLANO COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHWESTERN BLANCO COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHEASTERN GILLESPIE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 700 PM CDT

* AT 609 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WILLOW
  CITY...OR 11 MILES NORTHEAST OF FREDERICKSBURG...MOVING NORTHEAST
  AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  FREDERICKSBURG...STONEWALL...OXFORD...BLOWOUT...ECKERT...WILLOW
  CITY AND CRABAPPLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3022 9875 3032 9892 3069 9870 3049 9838
TIME...MOT...LOC 2309Z 220DEG 16KT 3037 9871 

HAIL...1.00IN
WIND...<50MPH
 
$$

AAT
2 follow-up statements
795 
WWUS54 KEWX 182319
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
619 PM CDT SAT APR 18 2015

TXC031-171-299-190000-
/O.CON.KEWX.SV.W.0030.000000T0000Z-150419T0000Z/
LLANO TX-BLANCO TX-GILLESPIE TX-
619 PM CDT SAT APR 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTH CENTRAL LLANO...NORTHWESTERN BLANCO AND NORTHEASTERN
GILLESPIE COUNTIES...

AT 618 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WILLOW 
CITY... OR 14 MILES NORTHEAST OF FREDERICKSBURG...MOVING NORTHEAST 
AT 20 MPH. THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZED HAIL 
ONE MILE EAST OF WILLOW CITY. 

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
STONEWALL...OXFORD...ECKERT...WILLOW CITY...BLOWOUT AND CRABAPPLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3025 9871 3035 9890 3069 9870 3049 9838
TIME...MOT...LOC 2318Z 220DEG 16KT 3040 9868 

HAIL...1.25IN
WIND...<50MPH
 
$$

AAT
646 
WWUS54 KEWX 182350
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
650 PM CDT SAT APR 18 2015

TXC031-171-182359-
/O.CAN.KEWX.SV.W.0030.000000T0000Z-150419T0000Z/
BLANCO TX-GILLESPIE TX-
650 PM CDT SAT APR 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BLANCO AND
NORTHEASTERN GILLESPIE COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 3050 9881 3069 9870 3050 9840
TIME...MOT...LOC 2349Z 220DEG 16KT 3050 9858 

$$

TXC299-190000-
/O.CON.KEWX.SV.W.0030.000000T0000Z-150419T0000Z/
LLANO TX-
650 PM CDT SAT APR 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTH CENTRAL LLANO COUNTY...

AT 649 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLOWOUT...OR
13 MILES SOUTHWEST OF KINGSLAND...AND IS NEARLY STATIONARY.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
OXFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3050 9881 3069 9870 3050 9840
TIME...MOT...LOC 2349Z 220DEG 16KT 3050 9858 

HAIL...1.00IN
WIND...<50MPH
 
$$

AAT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 5:02 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Apr 18, 5:02 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
502 PM CDT SAT APR 18 2015

.UPDATE...
FORECAST PRODUCTS HAVE BEEN UPDATED TO REFLECT THE EASTWARD
EXTENSION OF WW# 72. NO OTHER CHANGES HAVE BEEN MADE TO THE
FORECAST AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 257 PM CDT SAT APR 18 2015/

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
UPPER AIR ANALYSIS THIS MORNING SHOWED A LOW OVER COLORADO WITH
SOUTHWESTERLY FLOW ACROSS TEXAS. AT THE SURFACE A DRYLINE WAS
STRETCHED FROM AROUND CHILDRESS TO SAN ANGELO TO THE BIG BEND. THE
PRESSURE FIELD ACROSS OUR CWA IS ILL DEFINED AND WINDS WERE
GENERALLY LIGHT AND VARIABLE. DEW POINT TEMPERATURES REMAIN HIGH
IN THE MID TO UPPER 60S. DRT SOUNDING THIS MORNING SHOWED A WEAK
CAP AT ABOUT 850MB. EXPECTING STORMS TO FORM ALONG THE DRYLINE AND
CONTINUE INTO THE FIRST PERIOD. MODELS FORECAST CAPE 1000-2000
J/KG WITH HIGHEST VALUES ALONG AND SOUTHEAST OF I-35 WITH VERTICAL
WIND SHEAR OF 30-40 KTS. SPC HAS US IN AN ENHANCED RISK FOR SEVERE
THUNDERSTORMS. LOOKS LIKE THE BEST SCENARIO FOR THIS EVENING WILL
BE A LINE OF STORMS MOVING THROUGH THE HILL COUNTRY TOWARD THE
SOUTHEAST AND ACROSS I-35 TOWARD I-10. THE MAIN THREAT WILL BE
LARGE HAIL AND DAMAGING WIND. THERE WILL ALSO BE A LOWER THREAT
FOR TORNADOES. STORMS SHOULD WEAKEN AFTER MIDNIGHT AND THEN MOVE
AWAY FROM OUR AREA. SUNDAY A WEAK COLD FRONT WILL MOVE THROUGH AND
TURN THE WINDS TO THE NORTH. THIS WILL BRING DRIER AIR AND END
RAIN CHANCES. THIS ALSO ALLOW TEMPERATURES TO CLIMB AND SUNDAY
WILL BE A VERY WARM DAY. THEN CLEAR SKIES WILL ALLOW FOR GOOD
RADIATIONAL COOLING SUNDAY NIGHT.

LONG TERM (MONDAY THROUGH SATURDAY)...
GRADUAL RIDGING WILL BUILD OVER THE SOUTHERN PLAINS INTO THE
MIDDLE OF THE NEW WEEK. THEN A TROUGH WILL DIG DOWN THROUGH THE
WEST AND THE RIDGE WILL BECOME MORE PRONOUNCED BY THURSDAY. THE
TROUGH WILL BEGIN TO PROGRESS EASTWARD FRIDAY AND MOVE TO THE
CENTRAL PLAINS BY SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              61  88  56  74  55 /  40  -   -    0  20
AUSTIN BERGSTROM INTL AIRPORT  60  87  55  73  53 /  40  -   -    0  20
NEW BRAUNFELS MUNI AIRPORT     61  87  56  74  54 /  30   0  10  -   20
BURNET MUNI AIRPORT            59  86  52  73  53 /  40   0   0   0  20
DEL RIO INTL AIRPORT           60  89  58  77  60 /  20   0  -   10  20
GEORGETOWN MUNI AIRPORT        60  86  53  73  52 /  40  -   -    0  20
HONDO MUNI AIRPORT             61  88  57  75  55 /  20   0  -   -   30
SAN MARCOS MUNI AIRPORT        61  86  56  74  54 /  40   0  10  -   20
LA GRANGE - FAYETTE REGIONAL   62  86  57  74  57 /  40  10  10  -   20
SAN ANTONIO INTL AIRPORT       63  88  58  74  57 /  30   0  -   -   30
STINSON MUNI AIRPORT           62  88  59  74  57 /  20   0  10  -   30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...26
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 18, 2:34 PM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
234 PM CDT SAT APR 18 2015

TXZ171>173-183>194-202>209-217>225-228-191100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
234 PM CDT SAT APR 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS CHANCE OF SEVERE THUNDERSTORMS FOR THIS AFTERNOON INTO
EVENING. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WIND
GUSTS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE WHICH MAY CAUSE
ISOLATED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EVENING.

In the hours before

Special weather statement, Apr 18, 4:15 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
415 PM CDT SAT APR 18 2015

TXZ183-182145-
VAL VERDE TX-
415 PM CDT SAT APR 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAL VERDE COUNTY UNTIL
445 PM CDT...

AT 414 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOX CANYON-AMISTAD...OR 11 MILES SOUTH OF COMSTOCK...MOVING NORTHEAST
AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
COMSTOCK...BOX CANYON-AMISTAD...SEMINOLE CANYON STATE PARK...PAFFORD
CROSSING...ROUGH CANYON REC AREA...LAKE AMISTAD...AND DEVILS SHORES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2982 10130 2963 10080 2947 10112 2947 10115
      2952 10118 2952 10125 2962 10125 2963 10126
      2962 10128 2959 10128 2957 10130 2959 10131
      2965 10130 2966 10135 2966 10137
TIME...MOT...LOC 2114Z 239DEG 39KT 2952 10123
Special weather statement, Apr 18, 4:50 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
450 PM CDT SAT APR 18 2015

TXZ189-182230-
KENDALL TX-
450 PM CDT SAT APR 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KENDALL...EASTERN
BANDERA AND SOUTHEASTERN KERR COUNTIES UNTIL 530 PM CDT...

AT 450 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NELSON CITY...OR NEAR BOERNE...MOVING NORTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BOERNE...WALNUT GROVE...BERGHEIM...WELFARE...NELSON CITY...WARING...
KREUTZBERG...CROWN AND CASCADE CAVERNS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2985 9852 2976 9869 2972 9878 2978 9892
      2988 9892 2999 9880
TIME...MOT...LOC 2150Z 237DEG 10KT 2983 9880

AAT
Local storm report, Apr 18, 5:15 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
515 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             2 E WELFARE             29.91N  98.76W
04/18/2015  M1.00 INCH       KENDALL            TX   TRAINED SPOTTER

            QUARTER SIZED HAIL COVERING THE GROUND

&&

EVENT NUMBER EWX1500184

CVP
Local storm report, Apr 18, 5:34 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             2 E WELFARE             29.91N  98.75W
04/18/2015  M1.50 INCH       KENDALL            TX   TRAINED SPOTTER

            SPOTTER THAT REPORTED QUARTER HAIL COVERING GROUND
            FOUND SOME PING PONG BALL SIZED HAILSTONES

&&

EVENT NUMBER EWX1500185

CVP
Local storm report, Apr 18, 6:04 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
604 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             LUCKENBACH              30.18N  98.75W
04/18/2015  M0.88 INCH       GILLESPIE          TX   PUBLIC

&&

EVENT NUMBER EWX1500186

CVP
Local storm report, Apr 18, 6:06 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 PM CDT SAT APR 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             FREDERICKSBURG          30.27N  98.87W
04/18/2015  M0.70 INCH       GILLESPIE          TX   PUBLIC

&&

EVENT NUMBER EWX1500187

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:00 PM CDTRiver Flood WarningEWXKerr20 hr
Apr 17, 7:13 PM CDTSpecial Weather StatementEWXDeWitt47 min
Apr 17, 8:02 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Apr 17, 8:34 PM CDTSpecial Weather StatementEWXLavaca26 min
Apr 17, 8:38 PM CDTSpecial Weather StatementEWXDeWitt37 min
Apr 17, 10:29 PM CDTSpecial Weather StatementEWXDimmit46 min
Apr 18, 6:06 AM CDTSpecial Weather StatementEWXVal Verde39 min
Apr 18, 9:18 AM CDTSpecial Weather StatementEWXMaverick42 min
Apr 18, 10:50 AM CDTSpecial Weather StatementEWXDimmit25 min
Apr 18, 10:53 AM CDTSpecial Weather StatementEWXDimmit52 min
Apr 18, 4:14 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr33 min
Apr 18, 4:15 PM CDTSpecial Weather StatementEWXVal Verde30 min
Apr 18, 4:40 PM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr2 hr
Apr 18, 4:50 PM CDTSpecial Weather StatementEWXKendall40 min
Apr 18, 4:58 PM CDTSevere Thunderstorm WarningEWXKendall47 min
Apr 18, 5:21 PM CDTAreal Flood AdvisoryEWXKendall114 min
Apr 18, 5:37 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall, Kerr38 min
Apr 18, 6:29 PM CDTSpecial Weather StatementEWXKendall46 min
Apr 18, 6:30 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano30 min
Apr 18, 6:45 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.